# SDR USAA000050

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 377.7
- Part time: 24,160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FLOORBEAM 377.7, LBL 14 HAS A 1 INCH AREA OF CORROSION, LEVEL 2.  INSTALLED DOUBLER PER 53-00-51 FIG 201.  (X)
